Department of Mathematics
2033 Sheridan Road
Evanston, IL 60208
Office: Lunt Hall 301
E-Mail: neumayer [at] math [dot] northwestern [dot] edu
I am an RTG Postdoctoral Fellow at Northwestern University. My research is partly supported by NSF Grant DMS-1901427 "Stability of functional and geometric inequalities and applications'' (2019-2022).
I was a member of the Institute for Advanced Study for the 2018-19 academic year, participating in the special year on Variational Methods in Geometry there.
I completed my Ph.D. at UT
Austin under the supervision of Alessio Figalli
Maggi. I work in the calculus of variations, PDE, and geometric analysis.
Bubbling with \(L^2\)-almost constant mean curvature and an Alexandrov-type theorem for crystals
with M.G. Delgadino, F. Maggi, and C. Mihaila.
Arch. Ration. Mech. Anal. 230 (2018) no. 3, 1131–1177.
The Cheeger constant of a Jordan domain without necks
G.P. Leonardi and G. Saracco. Calc. Var. Partial Differential Equations. 56 (2017), no. 6, 56:164.
A bridge between Sobolev and Escobar inequalities and beyond
with F. Maggi. J.
Funct. Anal. 273 (2017), no. 6, 2070–2106.
Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian
with Y. Jhaveri.
Adv. Math. 311 (2017), 748–795.
Gradient stability for the Sobolev inequality: the case \(p\geq 2\)
with A. Figalli. J. Eur. Math. Soc. (JEMS). 21 (2019), no. 2, 319–354.
A strong form of the quantitative
SIAM J. Math. Anal. 48 (2016), no. 3, 1727–1772.
A note on the stability of the Cheeger
constant of N-gons
with M. Caroccia.
J. Convex Anal. 22 (2015), no. 4, 1207–1213.
Proceedings and Surveys
Convergence and regularity of manifolds with scalar curvature and entropy lower bounds.
to appear in Perspectives in Scalar Curvature.
Characterizing minimizers of a constrained planar isoperimetric
Oberwolfach Rep. 16 (2019), no. 3, 2046–2048.
On minimizers and critical points for anisotropic isoperimetric problems
2018 Matrix Annals, 293–302.
Mass transportation methods in functional inequalities and a new family of sharp constrained Sobolev inequalities
RIMS Kôkyûroku (2017), no. 2046, 39–49.
Stability and minimality properties in Sobolev and isoperimetric inequalities